# SDR AALA201911129907

- Difficulty date: November 8, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 26,224 hours, 10,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXIT LIGHT R1 INOPERABLE. MAINTENANCE FOUND EXIT LIGHT LENS MISSING AND REPLACED LENS PER AMM 33-51-00.
